Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 638762, 14 pages
http://dx.doi.org/10.1155/2012/638762
Research Article

Discrete-Time Indefinite Stochastic LQ Control via SDP and LMI Methods

College of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao 266510, China

Received 10 August 2011; Accepted 4 December 2011

Academic Editor: Oluwole D. Makinde

Copyright © 2012 Shaowei Zhou and Weihai Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.